# SDR DALA2017021801412

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 72,271 hours, 20,281 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBD UPPER ACCESS PANEL HAS ONE FASTNER PULLED THROUGH.  REPAIRED IAW ERA 554315-14.
